RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1980, Volume 43, Number 1, Pages 57–64 (Mi tmf2913)  

Stability of regularizations of the many-particle Schrödinger operator with singular repulsive two-body interaction potential

I. D. Chueshov


Abstract: Stability of regularisations of the $d$-dimensional ($d\geqslant2$) $N$-particle Schrödinger operator with singular repulsive two-body potential is studied under the assumption that the singular set of the potential is sufficiently thin. It is proved that any positive regularisation is stable for the system under consideration.

Full text: PDF file (879 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1980, 43:1, 318–323

Bibliographic databases:

Received: 30.10.1978

Citation: I. D. Chueshov, “Stability of regularizations of the many-particle Schrödinger operator with singular repulsive two-body interaction potential”, TMF, 43:1 (1980), 57–64; Theoret. and Math. Phys., 43:1 (1980), 318–323

Citation in format AMSBIB
\Bibitem{Chu80}
\by I.~D.~Chueshov
\paper Stability of~regularizations of~the many-particle Schr\"odinger operator with singular repulsive two-body interaction potential
\jour TMF
\yr 1980
\vol 43
\issue 1
\pages 57--64
\mathnet{http://mi.mathnet.ru/tmf2913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570942}
\transl
\jour Theoret. and Math. Phys.
\yr 1980
\vol 43
\issue 1
\pages 318--323
\crossref{https://doi.org/10.1007/BF01018463}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KR23100006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2913
  • http://mi.mathnet.ru/eng/tmf/v43/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:202
    Full text:111
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020